# SDR ASAA2013081895831

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 26,193 hours, 8,064 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000482
- Condition: Failed
- Location: Ee Bay
- Part time: 46,263 hours, 24,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC/CDU ERRORS ACFT GROUNDED.  REPLACED NR 2 FMC COMPUTER.  OPS CHECKED GOOD IAW MM 34-61-02. GROUND VERIFICATION TESTED GOOD.
